# SDR AALA201703169008

- Difficulty date: March 13, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 24,645 hours, 9,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1103229DEC
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  THRESHOLD LIGHT NEAR FLOOR AT L1 DOOR HAS A DETACHED LENS COVER.  REPLACED  LIGHT IAW AMM 33-14-00.  OPERATIONAL CHECK GOOD.
